Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

advertisement

Quick Start Forum Video Tutorial

    Forum-Tutorial-Screenshot
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

The main site has all the formal medical articles and videos for you to research on.
advertisement

Lyrica and hair loss

I have been taking 600 mg at nite for Fibrimyslgia for about 4 months .  About 3 weeks ago I noticed the hair in the front of my head is thinning badly. I am a male who has always had a full head of hair so I am freaked .  I googled Lyrica and Hair Loss and was extremely upset to find this is a common possible side effect to Lyrica . I filed a complaint with Phizer but I don't think this will be listed as a possible side effect as all they care about is the profits for the very expensive drug . I am just hoping my hairy grows back !  Bye Bye Lyrica




advertisement

Comments

  • dilaurodilauro ConnecticutPosts: 13,562

    Wow, from what I have read :  A rare but possible reported side effect of Lyrica is hair loss. And 1 out of 1000 people might experience this.  Most of the sites then also said that genetics might play a bigger role in this, but since you said you always had a full head of hair....

    You should talk to your doctor about other options.... Neurontin being a potential

    Ron DiLauro Veritas-Health Forums Manager
    I am not a medical professional. I comment on personal experiences 
  • Hello yes I have read many things about the Lyrica  and had a friend on it as well.  I personally have never taken it for my CRPS pain but I am on some other med that helps with the Fibro pain as well. Please se my FB page if you would like to know.  but I have had hair loss due to my other meds as well. Changed my shampoo and now have great hair. But trying to see how everyone with chronic pain  has had hair loss and trying to figure it out.  Best of luck to you all. 

  • advertisement
  • LizLiz Posts: 9,755
    edited 01/29/2018 - 8:41 AM

    This member has not been back to the forum since starting this discussion last July so I am closing it.

    It is best to start a new discussion, if  u013371  comes back and ask we can open it again 

    Liz, 

    Veritas-Health Forum Moderator

    Spinal stenosis since 1995
    Lumber decompression surgery S1 L5-L3[1996]
    Cervical stenosis, so far avoided surgery
This discussion has been closed.
Sign In or Register to comment.